# SDR SWAA2023031501305

- Difficulty date: February 9, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LINING ENTRY DOOR LOWER HANDLE ASSY AT FWD GALLEY AREA 2023-119212<[01] INSTALLED LINING ENTRY DOOR LOWER HANDLE ASSY AT FWD GALLEY AREA IAW B737-700 AMM 52-11-31-400-802 STEP 3G(2) TASK CARD COMPLETED;[02] COMPLETED
